MathSciNet Relay Station
MathSciNet bibliographic data
MR2187030 (2006f:93045) 93B36 (93C23)
Shi, Peng; Mahmoud, Magdi S.; Yi, Jianqiang; Ismail, Abdulla Worst case control of uncertain jumping systems with multi-state and input delay information. Inform. Sci. 176 (2006), no. 2, 186–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement